Fractional power function spaces associated to regular Sturm-Liouville problems
MetadataShow full metadata
Using spectral properties of the regular Sturm-Liouville problems, we construct a collection of abstract function spaces. Then we find the smallest index for which these spaces are mapped continuously in to the space of continuous functions. We also give some applications of these spaces for variational methods.
CitationMiri, S. E. H. (2005). Fractional power function spaces associated to regular Sturm-Liouville problems. Electronic Journal of Differential Equations, 2005(49), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.